Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Case Rep Dermatol. 2012 Jan;4(1):72-5. doi: 10.1159/000337755. Epub 2012 Mar 23.

Toxic epidermal necrolysis in an irradiated patient treated with a nanocrystalline silver dressing.

Author information

  • 1Department of Radiation Oncology, Wake Forest Baptist Health, Winston-Salem, N.C., USA.

Abstract

Toxic epidermal necrolysis syndrome is a severe exfoliative condition, which may be triggered by anticonvulsant medication. We report a case of toxic epidermal necrolysis syndrome in a 43-year-old female who was receiving radiotherapy for brain metastases from a recurring breast cancer and phenytoin. She had 80% total body surface area involvement and recovered successfully with the application of a nanocrystalline silver dressing.

KEYWORDS:

Anticonvulsants; Nanocrystalline silver dressing; Radiotherapy; Toxic epidermal necrolysis syndrome

PMID:
22548040
[PubMed]
PMCID:
PMC3339714
Free PMC Article

Images from this publication.See all images (1)Free text

Fig. 1
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for S. Karger AG, Basel, Switzerland Icon for PubMed Central
    Loading ...
    Write to the Help Desk